# SDR BAQA093180

- Difficulty date: February 22, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N40DK
- Make and model: Lear 55LEAR
- Aircraft serial: 092
- Aircraft time: 11,614 hours
- Engine: Garrtt TFE731*
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 6226263001
- Part serial: 1658
- Condition: Intermittent
- Location: Dme System
- Part time: 70 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DME TRANSCEIVER UNIT IS WEAK AND INTERMITTENT.  UNIT ONLY LASTED 69.5 HOURS. REPLACED WITH SERVICEABLE UNIT.  02/24/2004
